# SDR DALA2019042932713

- Difficulty date: April 23, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 63,551 hours, 23,387 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 INITIAL INSPECTION: CORROSION ON FLOOR SUPPORTS (8 E/A) BTW S-28R TO S-28L AND F.S 1460 TO 1480 AFT CARGO COMPARTMENT. (C2) CORRECTIVE ACTION: SUMMARY OF NRC 00291 WAS ATTENDED PER B757-200 SRM AND DWG REV B WAS ACCOMPLISHED.
